| Title:
|
On generalized methods of the transfer of conditions (English) |
| Author:
|
Malina, Ľubor |
| Language:
|
English |
| Journal:
|
Aplikace matematiky |
| ISSN:
|
0373-6725 |
| Volume:
|
24 |
| Issue:
|
3 |
| Year:
|
1979 |
| Pages:
|
184-198 |
| Summary lang:
|
English |
| Summary lang:
|
Czech |
| Summary lang:
|
Russian |
| . |
| Category:
|
math |
| . |
| Summary:
|
The methods of the transfer of conditions are generalized so that they also cover the direct methods leading to the diagonalization of the original matrix of a system with a band matrix. Part 3 is devoted to the numerical stability of methods of the transfer of conditions described in author's previous paper. Finally, it is shown how to obtain a particular method by the choice parameters of the general algorithm. (English) |
| Keyword:
|
direct methods |
| Keyword:
|
band matrices |
| Keyword:
|
Gauss-Jordan elimination |
| Keyword:
|
numerical stability |
| Keyword:
|
algorithms |
| Keyword:
|
well conditioned systems |
| Keyword:
|
fast Fourier technique |
| MSC:
|
65F05 |
| MSC:
|
65F30 |
| MSC:
|
65F35 |
| MSC:
|
65T40 |
| idZBL:
|
Zbl 0443.65012 |
| idMR:
|
MR0530906 |
| DOI:
|
10.21136/AM.1979.103795 |
| . |
| Date available:
|
2008-05-20T18:11:43Z |
| Last updated:
|
2020-07-28 |
| Stable URL:
|
http://hdl.handle.net/10338.dmlcz/103795 |
| . |
| Reference:
|
[1] Godunov S. K., Rjabenkij V. S.: Difference schemes.(Russian) Nauka, Moscow (1973). |
| Reference:
|
[2] Malina Ľ.: General theory of direct methods for solving systems of equations with band matrices.(To appear in Aplikace matematiky). Zbl 0443.65011 |
| Reference:
|
[3] Malina Ľ.: Methods of the transfer of conditions and conditions of "well conditionedness".(Russian) In Numerical methods of linear algebra, ed. G. I. Marčuk, Novosibirsk (1977), 87-96. MR 0555861 |
| Reference:
|
[4] Taufer J.: Lösung der Randwertprobleme für Systeme von Linearen Differentialgleichungen.Rozpravy ČSAV, 83 (1973). Zbl 0276.34009 |
| Reference:
|
[5] Hockney R. W.: A fast direct solution of Poisson's equation using Fourrier analysis.J. of Association for Computing Machinery, 12 (1965), 95-113. MR 0213048, 10.1145/321250.321259 |
| . |